Please choose a volume number:

Contents of volume 55:

1999 / 55 / 1-2 (1) :  C. Alegre, J. Ferrer and V. Gregori
On pairwise Baire bitopological spaces
Full text paper (pdf)

1999 / 55 / 1-2 (2) :  N. L. Bassily, I. Katai and M. Wijsmuller
On the prime power divisors of the iterates of the Euler-&phi function
Full text paper (pdf)

1999 / 55 / 1-2 (3) :  Wojciech Jablonski
On the stability of the homogeneous equation
Full text paper (pdf)

1999 / 55 / 1-2 (4) :  Andrew Rajah and Ena Jamal
Moufang loops of order 2m
Full text paper (pdf)

1999 / 55 / 1-2 (5) :  Lucio R. Berrone
Decreasing sequences of means appearing from non-decreasing functions
Full text paper (pdf)

1999 / 55 / 1-2 (6) :  Surjit Singh Khurana
Uniform measures on vector-valued functions
Full text paper (pdf)

1999 / 55 / 1-2 (7) :  Shiaosong Yang (Xiao-Song Yang)
On Poincare stability
Full text paper (pdf)

1999 / 55 / 1-2 (8) :  Henrik Stetkaer
On the equivalence of the rectangular and the rhombic functional equations
Full text paper (pdf)

1999 / 55 / 1-2 (9) :  J-L. Garcia-Roig and E. Martin-Gutierrez
On a conditional Cauchy functional equation involving cubes of finite fields II: The case of odd characteristic p &equiv 2 (mod 3)
Full text paper (pdf)

1999 / 55 / 1-2 (10) :  Marek Jukl
On homologies of Klingenberg projective spaces over special commutative local rings
Full text paper (pdf)

1999 / 55 / 1-2 (11) :  Laszlo Lakatos
Equilibrium distributions for the M/G/1 and related systems
Full text paper (pdf)

1999 / 55 / 1-2 (12) :  Gabriel Mitric
Connections and regularity on the cotangent bundle
Full text paper (pdf)

1999 / 55 / 1-2 (13) :  Gabor Czedli
Two minimal clones whose join is gigantic
Full text paper (pdf)

1999 / 55 / 1-2 (14) :  Hans-Peter A. Kunzi
Nontransitive quasi-uniformities
Full text paper (pdf)

1999 / 55 / 1-2 (15) :  Laszlo Leindler
On the utility of power-monotone sequences
Full text paper (pdf)

1999 / 55 / 1-2 (16) :  Zoltan Daroczy
On a class of means of two variables
Full text paper (pdf)

1999 / 55 / 1-2 (17) :  S. Bacso and M. Matsumoto
Finsler spaces with the h-curvature tensor dependent on position alone
Full text paper (pdf)

1999 / 55 / 1-2 (18) :  C. L. Bejan, T. Q. Binh and L. Tamassy
Isometric immersion of complete Riemannian manifolds
Full text paper (pdf)

1999 / 55 / 3-4 (1) :  Janina Ewert
Continuity of multivalued maps in generalized uniform spaces
Full text paper (pdf)

1999 / 55 / 3-4 (2) :  Pham Van Chung and Bui Minh Phong
Additive uniqueness sets for multiplicative functions
Full text paper (pdf)

1999 / 55 / 3-4 (3) :  Norbert Hegyvari and Gerard Rauzy
On the completeness of certain sequences
Full text paper (pdf)

1999 / 55 / 3-4 (4) :  Mohamed Rabie Abdallah Moubarak
The domain of null controllability for some nonlinear control systems
Full text paper (pdf)

1999 / 55 / 3-4 (5) :  V. Oproiu
Some new geometric structures on the tangent bundle
Full text paper (pdf)

1999 / 55 / 3-4 (6) :  Dragan S. Djordjevic
Operators obeying a-Weyl's theorem
Full text paper (pdf)

1999 / 55 / 3-4 (7) :  Marian Muresan
On Hilbert's 16-th problem
Full text paper (pdf)

1999 / 55 / 3-4 (8) :  S. R. Grace, A. A. Abadeer and H. A. El-Morshedy
Summation averaging technique for the oscillation of second order linear difference equations
Full text paper (pdf)

1999 / 55 / 3-4 (9) :  N. Papaghiuc
On an Einstein structure on the tangent bundle of a space form
Full text paper (pdf)

1999 / 55 / 3-4 (10) :  Krzysztof Cieplinski
On the embeddability of a homeomorphism of the unit circle in disjoint iteration groups
Full text paper (pdf)

1999 / 55 / 3-4 (11) :  Jacek Tabor
A general stability result in the class of Lipschitz functions
Full text paper (pdf)

1999 / 55 / 3-4 (12) :  Filip Defever and Radu Rosca
On space-time manifolds carrying two exterior concurrent skew symmetric killing vector fields
Full text paper (pdf)

1999 / 55 / 3-4 (13) :  Tadeusz Konik
On some tangency relation of sets
Full text paper (pdf)

1999 / 55 / 3-4 (14) :  Ljubisa D. Kocinac
Star-Menger and related spaces
Full text paper (pdf)

1999 / 55 / 3-4 (15) :  A. Ballester-Bolinches and Guo Xiuyun
A note on the influence of minimal subgroups on the structure of finite groups
Full text paper (pdf)

1999 / 55 / 3-4 (16) :  Jorge J. Betancor and Lourdes Rodriguez-Mesa
L1-convergence and strong summability of Hankel transforms
Full text paper (pdf)

1999 / 55 / 3-4 (17) :  Ferenc Matyas
On the location of the zeros of polynomials defined by linear recursions
Full text paper (pdf)

1999 / 55 / 3-4 (18) :  Margit Lenard
On (0;1) Pal-type interpolation with boundary conditions
Full text paper (pdf)

1999 / 55 / 3-4 (19) :  M. Omladic, H. Radjavi and P. Semrl
Homomorphisms from C* into GLn (C)
Full text paper (pdf)

1999 / 55 / 3-4 (20) :  Mark M. Meerschaert and Hans-Peter Scheffler
One-dimensional marginals of operator stable laws and their domains of attraction
Full text paper (pdf)

1999 / 55 / 3-4 (21) :  Orin Chein
Moufang loops of order 2m, m odd
Full text paper (pdf)

39 records
 

© 2003-2018, Publicationes Mathematicae, Debrecen, Hungary